# SDR SWIA201541031

- Difficulty date: March 13, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 18,458 hours, 11,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT LBL 1.5 JUST FORWARD OF AVIONICS BAY DOOR FS 349 TO 364 IS CORRODED.  R & R INTERCOSTAL AT LBL 1.5"  JUST FORWARD OF AVIONICS BAY DOOR FS 349 TO 364 SRM.
